# SDR TWAA9814603

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 65801003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOP IN FRONT OF LAV DOOR LT BEHIND FIRST CLASS.  REPAIRED FLEX CABLE ASSY CONNECTORS MFG PN'S 65801-003 AND 97F9705.  CHECK-C 01.
